Justification of conditions for the asymptotic exactness of an approximate algorithm for solving the traveling salesman problem on a maximum in the case of a discrete distribution
Diskretnyj analiz i issledovanie operacij, no. 30 (1990), pp. 25-29
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DA_1990_30_a2,
author = {E. Kh. Gimadi and N. K. Maksishko},
title = {Justification of conditions for the asymptotic exactness of an approximate algorithm for solving the traveling salesman problem on a maximum in the case of a discrete distribution},
journal = {Diskretnyj analiz i issledovanie operacij},
pages = {25--29},
year = {1990},
number = {30},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DA_1990_30_a2/}
}
TY - JOUR AU - E. Kh. Gimadi AU - N. K. Maksishko TI - Justification of conditions for the asymptotic exactness of an approximate algorithm for solving the traveling salesman problem on a maximum in the case of a discrete distribution JO - Diskretnyj analiz i issledovanie operacij PY - 1990 SP - 25 EP - 29 IS - 30 UR - http://geodesic.mathdoc.fr/item/DA_1990_30_a2/ LA - ru ID - DA_1990_30_a2 ER -
%0 Journal Article %A E. Kh. Gimadi %A N. K. Maksishko %T Justification of conditions for the asymptotic exactness of an approximate algorithm for solving the traveling salesman problem on a maximum in the case of a discrete distribution %J Diskretnyj analiz i issledovanie operacij %D 1990 %P 25-29 %N 30 %U http://geodesic.mathdoc.fr/item/DA_1990_30_a2/ %G ru %F DA_1990_30_a2
E. Kh. Gimadi; N. K. Maksishko. Justification of conditions for the asymptotic exactness of an approximate algorithm for solving the traveling salesman problem on a maximum in the case of a discrete distribution. Diskretnyj analiz i issledovanie operacij, no. 30 (1990), pp. 25-29. http://geodesic.mathdoc.fr/item/DA_1990_30_a2/